MathSciNet Relay Station
MathSciNet bibliographic data
MR1292954 (95i:05013) 05A30 (05E99 20F55 33D80)
Brenti, Francesco $q$-Eulerian polynomials arising from Coxeter groups. European J. Combin. 15 (1994), no. 5, 417–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement